# SDR ASOA2013080708846

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,977 hours, 17,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABLE CEILING EMERGENCY LIGHTS,  DAMAGED.  R & R LIGHT ASSY IAW AMM 33-51-14.  OPS CHECKED GOOD.
